# SDR CA120504007

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 12,675 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 10070863
- Condition: Failed
- Location: Fan Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) PAN PAN DECLARED WITH ATC ACCOUNT OF AIR CONDITIONING PACK FAILURE AFTER DEPARTURE.  1 AIR CONDITIONING PACK WAS UNDER MEL AND INOPERATIVE.  FLIGHT DESCENDED TO 10,000 FT ACFT WILL LAND APPROXIMATELY 1000 KGS OVER MLW NR 2 ENGINE FAN AIR VALVE REPLACED IAW AMM 36-11-09.  FUNCTION & LEAK CHECKS CARRIED OUT.
